Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 5, NWS Corpus Christi, TX

April 17, 2015La Salle County, McMullen County, Texas

NWS Corpus Christi, TX issued this tornado warning at Apr 17, 2015, 2:45 PM CDT for La Salle County, McMullen County, Texas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2015, 2:45 PM CDT (19:45 UTC)
Expired
Apr 17, 2015, 3:15 PM CDT
In force
30 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties La Salle County, TX, McMullen County, TX

The radar

The Austin/San Antonio radar (KEWX), 146 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 11:53 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 7.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WFUS54 KCRP 171945
TORCRP
TXC283-311-172015-
/O.NEW.KCRP.TO.W.0005.150417T1945Z-150417T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
245 PM CDT FRI APR 17 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MCMULLEN COUNTY IN SOUTH CENTRAL TEXAS...
  NORTHEASTERN LA SALLE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 315 PM CDT
    
* AT 243 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  NEAR FOWLERTON...OR 17 MILES WEST OF TILDEN...AND MOVING NORTHEAST
  AT 30 MPH. SPOTTERS REPORTED A ROTATING WALL CLOUD 4 MILES EAST OF 
  LOS ANGELES.

* LOCATIONS IMPACTED INCLUDE...
  ZELLA AND FOWLERTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2864 9880 2864 9863 2847 9859 2845 9890
      2856 9896
TIME...MOT...LOC 1943Z 247DEG 27KT 2851 9883 

$$

BLAYLOCK
2 follow-up statements
110 
WWUS54 KCRP 171958
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
258 PM CDT FRI APR 17 2015

TXC283-311-172015-
/O.CON.KCRP.TO.W.0005.000000T0000Z-150417T2015Z/
MCMULLEN TX-LA SALLE TX-
258 PM CDT FRI APR 17 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR
NORTHWESTERN MCMULLEN AND NORTHEASTERN LA SALLE COUNTIES...
    
AT 257 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED 8 MILES NORTHEAST OF ZELLA...OR 14 MILES
SOUTH OF CHARLOTTE...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
ZELLA AND FOWLERTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2864 9872 2857 9863 2846 9871 2845 9890
      2856 9896 2857 9895 2864 9880
TIME...MOT...LOC 1957Z 225DEG 30KT 2866 9869 

$$

BLAYLOCK
294 
WWUS54 KCRP 172010
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
310 PM CDT FRI APR 17 2015

TXC283-311-172018-
/O.EXP.KCRP.TO.W.0005.000000T0000Z-150417T2015Z/
MCMULLEN TX-LA SALLE TX-
310 PM CDT FRI APR 17 2015

...THE TORNADO WARNING FOR NORTHWESTERN MCMULLEN AND NORTHEASTERN LA
SALLE COUNTIES WILL EXPIRE AT 315 PM CDT...
        
THE STORM WHICH PROMPTED THE TORNADO WARNING HAS MOVED OUT OF THE 
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 
HOWEVER...HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
NORTHEASTERN LA SALLE AND MCMULLEN COUNTIES UNTIL 330 PM.

LAT...LON 2864 9872 2857 9863 2846 9871 2845 9890
      2856 9896 2857 9895 2864 9880
TIME...MOT...LOC 2005Z 247DEG 27KT 2866 9869 

$$

TMT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 17, 12:32 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Apr 17, 12:32 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1232 PM CDT FRI APR 17 2015

.DISCUSSION...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR
WEBB...LA SALLE AND MCMULLEN COUNTIES UNTIL 7 PM CDT. AN ENHANCED
RISK CONTINUES ACROSS ALL OF SOUTH TEXAS. SEE AVIATION DISCUSSION
BELOW FOR THE 18Z TAFS.

&&

.AVIATION...MVFR CONDITIONS ARE EXPECTED TO LIFT TO VFR
LEVELS AS PREVAILING CIGS LIFT...HOWEVER TSRA'S ARE EXPECTED TO
INCREASE ACROSS S TX THROUGH THE AFTERNOON WITH IFR/MVFR
CONDITIONS IN AND NEAR STORMS AT TIMES. SOME STORMS MAY BE
SEVERE. PREVAILING CIGS/VSBYS ARE EXPECTED TO LOWER THIS EVENING
TO MVFR LEVELS AND CONTINUE THROUGH THE OVERNIGHT HOURS.
CONVECTION IS EXPECTED TO CONTINUE THROUGH TONIGHT AND INTO SAT AS
WELL.

&&

.PREV DISCUSSION... /ISSUED 901 AM CDT FRI APR 17 2015/

DISCUSSION...THE 12Z CRP SOUNDING SHOWS A VERY UNSTABLE AND MOIST
ENVIRONMENT IN PLACE ACROSS THE AREA. MODELS ARE IN FAIR AGREEMENT
WITH CONVECTION DVLPG AND INCREASING ACROSS THE CWA THROUGH THE
DAY WITH THE LIKELIEST CHCS ACROSS THE N CWA THIS AFTERNOON. THIS
IS IN RESPONSE TO A SHORT WAVE THAT IS PROGD TO MOVE ACROSS
CENTRAL AND S TX TODAY. THE INSTABILITY AND UPPER DYNAMICS
COMBINED WITH ANY OUTFLOW BDRIES HAS THE POTENTIAL TO PRODUCE SVR
STORMS. THE STORMS PREDICTION CENTER HAS S TX IN AN ENHANCED RISK
OF SVR STORMS TODAY. THE HIGHER PRECIP CHCS ARE EXPECTED TO SHIFT
TO THE E HALF OF THE CWA THIS EVENING. HIGHEST RAINFALL AMOUNTS
ARE EXPECTED TO BE ACROSS THE NRN CWA AND DUE TO THE ALREADY
SATURATED GROUND...WILL MAINTAIN THE FLASH FLOOD WATCH FOR THE NE
CWA TODAY. OVERALL...FCST LOOKS ON TRACK WITH NO MAJOR CHANGES AT
THIS TIME.

PREV DISCUSSION... /ISSUED 633 AM CDT FRI APR 17 2015/

DISCUSSION...UPDATED FOR 12Z AVIATION.

AVIATION...MIX OF FLIGHT CONDITIONS THIS MORNING FROM VFR TO
IFR/LIFR WITH LOW CLOUDS AT ALI/CRP. CIGS SHOULD IMPROVE TO MVFR
LEVELS LATER THIS MORNING. OTHER AVIATION HAZARD WILL BE
THUNDERSTORMS LATER THIS AFTERNOON AND EVENING. HAVE INCLUDED VCTS
REMARKS AT THE TERMINALS WITH TEMPO TSRA AT VCT. POTENTIAL FOR
SEVERE THUNDERSTORMS WILL EXIST. CONFIDENCE IS A LITTLE LOWER
ABOUT CHANCES OF STORMS OVERNIGHT...SO WILL LEAVE OUT OF THE
FORECAST AT THIS TIME. IFR/LIFR CONDITIONS WILL THEN RETURN THIS
EVENING/OVERNIGHT WITH LOW CLOUDS RETURNING.

PREV DISCUSSION... /ISSUED 428 AM CDT FRI APR 17 2015/

SHORT TERM...SEVERE WEATHER AND FLASH FLOODING CONCERNS WILL BE
THE MAIN FOCUS DURING THE SHORT TERM. UPPER LOW LOCATED OVER THE
FOUR CORNERS REGION THIS MORNING WILL SLOWLY MOVE TO THE EAST INTO
THE SOUTHERN HIGH PLAINS ON SATURDAY. A SHORTWAVE TROUGH WILL BE
ROUNDING BASE OF UPPER LOW TODAY MOVING JUST NORTH OF THE REGION
ALONG WITH UPPER LEVEL JET NEARBY. STRONG DAYTIME HEATING SHOULD
RESULT IN SBCAPES AOA 2500 J/KG WITH PLENTY OF SHEAR ACROSS SOUTH
TEXAS. MODELS CONTINUE TO INDICATE THUNDERSTORMS WILL DEVELOP NW
OF THE AREA AND PROPAGATE TO E AND ESE THIS AFTERNOON. A FEW
SUPERCELLS MAY BE POSSIBLE BEFORE THUNDERSTORMS ORGANIZE INTO A
MCS. PRIMARY HAZARDS ACROSS SOUTH TEXAS WILL BE LARGE HAIL AND
DAMAGING WINDS. HOWEVER...A TORNADO THREAT MAY EXIST DEPENDING ON
ANY BOUNDARY INTERACTIONS THAT MAY TAKE PLACE. ACROSS THE
NORTHEAST PART OF THE FORECAST AREA...ANOTHER ROUND OF HEAVY RAIN
OCCURRED ON THURSDAY...ALONG WITH A COUPLE OF DAYS OF HEAVIER RAIN
EARLY IN THE WEEK. A FLASH FLOOD THREAT MAY EVOLVE OVER THESE
AREAS AND HAVE GONE AHEAD AND ISSUED A FLASH FLOOD WATCH FOR THE
VICTORIA CROSSROADS AND NORTHERN COASTAL BEND. 1 TO 3 INCHES OF
RAIN WILL BE POSSIBLE OVER THESE LOCATIONS...WITH HIGHER AMOUNTS
IN STRONGER THUNDERSTORMS. INCLUDED BOTH SEVERE WORDING AND HEAVY
RAIN IN THE GRIDS FOR TODAY.

SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON SATURDAY
ACROSS SOUTH TEXAS AS ANOTHER SHORTWAVE TROUGH WILL ROUND BASE OF
SLOW MOVING UPPER LEVEL LOW OVER THE HIGH PLAINS. INSTABILITY AND
SHEAR PARAMETERS WOULD FAVOR THE POTENTIAL FOR SEVERE THUNDERSTORMS.
PRIMARY HAZARDS AGAIN WILL BE LARGE HAIL AND DAMAGING WINDS. ALL
OF SOUTH TEXAS IS OUTLOOKED FOR AN ENHANCED THREAT OF SEVERE
WEATHER ON SATURDAY.

LONG TERM (SUNDAY THROUGH FRIDAY)...SHOULD SEE A DECREASE IN
THUNDERSTORM ACTIVITY ON SUNDAY...THOUGH WILL KEEP A 20 POP FOR MUCH
OF THE AREA AS PLENTIFUL MOISTURE AND POSSIBLY A WEAK BOUNDARY ARE
FORECAST TO BE IN PLACE. UPPER JET IS ALSO BEGINNING TO NOSE BACK
INTO THE AREA. THERE IS A MARGINAL RISK FOR SEVERE STORMS ON SUNDAY.
FOR MONDAY THROUGH WEDNESDAY NEXT WEEK WILL CONTINUE TO SEE UPPER
LEVEL DISTURBANCES MOVE THROUGH THE REGION WITH NO DECREASE IN DEEP
LAYER MOISTURE. THIS WILL CONTINUE A CHANCE FOR SHOWERS AND STORMS
DAILY. UPPER LOW IS WELL TO THE NORTH AND A BIT OF A RIDGE DEVELOPS
AT 250MB LEVEL...THUS ENDING ANY JET DYNAMICS TO ENHANCE
THUNDERSTORM DEVELOPMENT. LATE THURSDAY INTO FRIDAY WE COULD SEE A
BRIEF DRIER PERIOD AS SOME WEAK SURFACE RIDGING DEVELOPS.

SUNDAY HIGH TEMPERATURES COULD BE WELL ABOVE NORMAL WITH FEWER
CLOUDS AND LESS PRECIP ACROSS THE REGION. HIGHS LIKELY IN THE 90S
WEST. CLOSER TO NORMAL TEMPERATURES ARE THEN EXPECTED THROUGH AT
LEAST THE FIRST HALF OF THE WEEK. COULD SEE ANOTHER WARM UP LATE
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    81  71  82  67  86  /  60  70  50  30  20
VICTORIA          81  68  80  65  85  /  70  70  50  30  10
LAREDO            85  69  88  66  90  /  50  50  30  20  20
ALICE             83  70  84  66  89  /  60  70  50  30  20
ROCKPORT          78  71  77  69  81  /  60  70  50  30  20
COTULLA           82  65  85  64  90  /  60  40  40  20  10
KINGSVILLE        83  71  84  67  88  /  50  70  50  30  20
NAVY CORPUS       78  72  77  68  80  /  60  70  50  30  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARANSAS...CALHOUN...GOLIAD...REFUGIO...VICTORIA.

GM...NONE.

&&

TE/81...AVIATION
Hazardous weather outlook, Apr 17, 12:16 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1216 PM CDT FRI APR 17 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-181730-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1216 PM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR WEBB...LA SALLE AND
MCMULLEN COUNTIES UNTIL 7 PM CDT.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TODAY ACROSS ALL
OF SOUTH TEXAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAJOR
THREATS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT.

A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR THE VICTORIA CROSSROADS
AND NORTHERN COASTAL BEND. ADDITIONAL HEAVY RAINFALL WILL BE
POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS AN ENHANCED RISK OF SEVERE WEATHER SATURDAY AND A
MARGINAL RISK ON SUNDAY. THUNDERSTORMS WILL BE MOST LIKELY IN THE
AFTERNOON AND EVENING HOURS EACH DAY WITH LARGE HAIL AND DAMAGING
WINDS BEING THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE
RULED OUT.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS...SPOTTER ACTIVATION
MAY BE NEEDED TODAY AND SATURDAY.

TE

In the hours before

Special weather statement, Apr 17, 12:01 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1201 PM CDT FRI APR 17 2015

TXZ239-171800-
WEBB-
1201 PM CDT FRI APR 17 2015

...A STRONG THUNDERSTORM WILL AFFECT ...

AT 1200 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF CHUPADERA
RANCH AIRPORT...OR 25 MILES SOUTH OF EL INDIO...MOVING NORTHEAST AT
10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2820 10021 2820 9989 2811 10006 2812 10007
      2815 10009 2816 10012 2817 10014 2817 10016
      2819 10018 2819 10021
TIME...MOT...LOC 1700Z 232DEG 10KT 2816 10019

TE
Local storm report, Apr 17, 2:05 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
205 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     10 SW COTULLA           28.33N 99.35W
04/17/2015                   LA SALLE           TX   PARK/FOREST SRVC

            LARGE TREE LIMBS DOWN AND DAMAGE TO A METAL ROOF AT THE
            CHAPPARAL WILDLIFE MANAGEMENT AREA.

&&

LKEYS
Local storm report, Apr 17, 2:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
220 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             COTULLA                 28.44N 99.24W
04/17/2015  E0.25 INCH       LA SALLE           TX   LAW ENFORCEMENT

            SMALL HAIL ON I-35 MILE MARKER 67...WEST SIDE OF COTULLA.

&&

LKEYS
Local storm report, Apr 17, 2:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
228 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     TSTM WND GST     LOS ANGELES             28.45N 99.00W
04/17/2015  E70 MPH          LA SALLE           TX   TRAINED SPOTTER

            TREES SNAPPED OR UPROOTED.

&&

LKEYS

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 2:46 AM CDTSpecial Marine WarningCRP44 min
Apr 17, 3:01 AM CDTSpecial Marine WarningCRP29 min
Apr 17, 3:20 AM CDTFlash Flood WatchCRPAransas, Bee, Calhoun, Goliad, La Salle, Live Oak and 3 more21 hr
Apr 17, 10:34 AM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria14 days
Apr 17, 12:01 PM CDTSpecial Weather StatementCRPDimmit59 min
Apr 17, 1:38 PM CDTSevere Thunderstorm WarningCRPLa Salle67 min
Apr 17, 2:34 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen56 min
Apr 17, 3:31 PM CDTSevere Thunderstorm WarningCRPLive Oak, McMullen59 min
Apr 17, 3:50 PM CDTSpecial Weather StatementCRPCalhoun25 min
Apr 17, 3:54 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak51 min
Apr 17, 4:05 PM CDTSpecial Weather StatementCRPGoliad25 min
Apr 17, 4:37 PM CDTSpecial Weather StatementCRPVictoria23 min
Apr 17, 4:41 PM CDTSpecial Weather StatementCRPGoliad34 min
Apr 17, 4:45 PM CDTSevere Thunderstorm WarningCRPVictoria30 min
Apr 17, 5:12 PM CDTSpecial Weather StatementCRPVictoria33 min
Apr 17, 5:27 PM CDTSpecial Weather StatementCRPLive Oak33 min
Apr 17, 5:43 PM CDTAreal Flood AdvisoryCRPVictoria62 min
Apr 17, 5:59 PM CDTSevere Thunderstorm WarningCRPLive Oak31 min
Apr 17, 6:20 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak40 min
Apr 17, 6:28 PM CDTSevere Thunderstorm WarningCRPGoliad32 min
Apr 17, 6:47 PM CDTTornado WarningCRPBee28 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.